# SDR ASAA2018020723647

- Difficulty date: February 7, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 52,006 hours, 20,281 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751020
- Condition: Cracked
- Location: Bs 500i-500j
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAFFLE BETWEEN BS 500I AND 500J IS CRACKED.  ACFT GROUNDED.  REMOVED AND REPLACED IAW SRM 51-40-02-0G-0.
